# SDR AALA971670

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 29H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT HOUSING ASSEMBLY AT PAX SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
